Actual physical symptoms : Please tell me... - Anxiety Support

Anxiety Support
42,805 members44,360 posts

Actual physical symptoms

Beth1982
Beth1982
18 Replies

Please tell me actual physical symptoms that you have experienced due to stress and anxiety.. (Not what you diagnosed yourself with) but actual (really occurring physical ailments. Thanks!

18 Replies
oldestnewest
lulu-1

Hello

How long have you got for me to list them all :-/

Sweating

Feeling like I am about to pass out

Headaches

Heart missing a beat

Heart beating to fast

Pains around my chest , arms , legs

Legs feeling like they will not hold me up like they are jelly

Dizziness

Fell like I am in a daze and everyone is talking but like in the distance ]

shaking

Feeling like I can't breath or missing a breath

Eyesight as if things do not look the same sort of blurred

Thoughts that feel like they are driving you crazy

Crying

Feeling tired as if you have not slept in years

I am sure I have had many more , I had to think back when my anxiety was at it's worse which was a while ago now but I am sure others will be able to add to your post

How are you at the moment , and how are you feeling ?

Take care x

8 likes
Reply
Beth1982
Beth1982
in reply to lulu-1

I'm having very bizarre things happen and the doctors can't figure it out. I'm beginning to wonder if it's anxiety/stress doing it. My husband says "no way" because you can actually see it.

1. Swelling /inflammation (eyelids, lips, nose, hands, knees, feet)

2. Rashes

Reply
lulu-1
lulu-1
in reply to Beth1982

Hello :-)

Well I know that and now I am remembering some more symptoms I have had due to anxiety , I forgot indigestion and upset stomachs which should be on the top of the list but I have come out in rashes before because I am anxious , but does sound like you are maybe having an allergic reaction to something with those symptoms

Have they sent you for any tests ?

I really hope you find out what could be causing this and if it does turn out to be anxiety you will have to let us know :-) x

1 like
Reply
Beth1982
Beth1982
in reply to lulu-1

I have had numerous test. Nothing :( it's been going on for weeks...

Reply
lulu-1
lulu-1
in reply to Beth1982

This must be very frustrating and must make you feel anxious , sometimes knowing what is causing something is half the battle won !

I do think your Doctor needs to give you some kind of explanation or refer you to a specialist

Do you find it gets worse when maybe you have used certain products or eaten certain foods , like I said and I am no Doctor but the symptoms seem what some get when they have allergies , keep persisting you get some answers even if you have to see another Doctor in the same surgery if you do not feel the one you have been seeing is doing enough :-) x

1 like
Reply
Beth1982
Beth1982
in reply to lulu-1

They are referring me to a rheumatologist. They are thinking auto- immune but after researching I'm starting to think anxiety.

Reply
Agora1
Agora1
in reply to Beth1982

Hi Beth, just a head's up that auto-immune disorders do go along with anxiety. I too believe you may get your answer in seeing a rheumatologist. I did when diagnosed with Fibromyalgia. I wish you well in getting some answers. xx

Reply
Beth1982
Beth1982
in reply to Agora1

Thank you!

Reply
lulu-1
lulu-1
in reply to Beth1982

Hello

See what happens once you have been to see the rheumatologist and please let us know how you get on :-) x

Reply
Beth1982
Beth1982
in reply to lulu-1

Thank you... I will!

1 like
Reply
Arnise
Arnise
in reply to Beth1982

I used to break out in hives over my body but it only happens after I get off work usually pulls and 8 hour shift .i come to ration that was my body way of calming down it only happens when I get home from work and takes my first seat .

2 likes
Reply
Dizzykitty
Dizzykitty
in reply to Beth1982

Have you taken any fluoroquinolone antibiotics? For me with that, cipro turned out to be the culprit. If you have, be sure to never take any antibiotic in that family again, as each time is much worse. Many people have it, the FDA has just updated their warnings, symptoms can be delayed after the drug was stopped so you don't think of that. It's referred to as being 'floxed' and if you were, there are things to do to heal, I know, I'm doing it now. I hope it's not that for you, but it's important to know. I look here every day because this is where I came looking for answers before I knew.

1 like
Reply
Beth1982
Beth1982
in reply to Dizzykitty

No :(

Reply
Dizzykitty
Dizzykitty
in reply to Beth1982

Are you sure that you have not? They can come with different names. Have you taken any antibiotic in the last couple of years? If you haven't that is very good :) But these can have delayed reactions, triggered by other common things such as Ibuprofen or steroids or other meds. And if you haven't, please avoid taking any FQ antibiotics in the future, just to be safe.

Reply
cheito
cheito
in reply to lulu-1

what you said..i feel your pain, i hate it

2 likes
Reply
Hidden
Hidden

I usually have chest pains, headaches, a floating feeling, heart palpitations, constipation, fatigue, & muscle weakness.

2 likes
Reply
xo_haili

I get a numbness under my left boob, tingling and stiffness in my hands and feet. rapid heart beat, feels like I can't breathe.

2 likes
Reply
Beon

I have food sticking, burping, diarrhea,tingling dizzy and more and more and more.anxiety mimics all disease

Reply

You may also like...